ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Model Number |
UNIVERS VAULTLOCK GLENOID, SMALL |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported on (b)(6) 2022 by a facility representative via sems that an ar-9106-01 univers vaultlock glenoid's central flute broke.This was discovered during a case and broke inside the patient.Per facility: "after taking the bone slurry from the humeral head cut, we were placing the bone graft around the central flute of the vaultlock with the compression tool.When pulling back with the tool, to keep the bone graft on the flute, half of the flute pulled off of the implant.".